Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 580497, 8 pages
http://dx.doi.org/10.1155/2014/580497
Research Article

An Exact Solution of the Binary Singular Problem

School of Management, Harbin Institute of Technology, 150001 Harbin, China

Received 11 November 2013; Accepted 21 January 2014; Published 9 April 2014

Academic Editor: Donghai Ji

Copyright © 2014 Baiqing Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baiqing Sun, Kun Tang, Hongmei Zhang, and Shan Xiong, “An Exact Solution of the Binary Singular Problem,” Journal of Function Spaces, vol. 2014, Article ID 580497, 8 pages, 2014. https://doi.org/10.1155/2014/580497.